# SDR AALA201802199073

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 31,854 hours, 11,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT DOOR BY THE L2 DOOR, WILL NOT LATCH.  REPLACED  MISSING FASTENERS IN THE DRAWER FACE.
